# SDR AALA20020836

- Difficulty date: June 5, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FRA - FL 84 - ONE HOUR AFTER TAKEOFF RIGHT GEN DRIVE LIGHT CAME ON GEN DISCONNECTED.  REPLACED RIGHT IDG. OPS AND LEAK CHECK NORMAL PER AMM 24-11-01-04.  (M)
